# SDR V0XD20150504122

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 31,478 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR POST AT RBL 11.16, FS 280.0 IS CORRODED.  REPAIRED RT FLOOR POST AT RBL 11.16 & FS 280.0 IAW REO 670-53-11-1049 DATED 25 APRIL 2015.  NDT PERFORMED.
